# SDR ASOA2012111602480

- Difficulty date: October 29, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 20,609 hours, 14,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SILL ANGLE.  BLENDED CORROSION AND FOUND ARE OUT OF LIMITS IAW SRM 53-21-23-001-002-A01.  LOCATED AND DRILLED AND INSTALLED IAW SRM 51-40-06-001-001-A01 AND 51-42-06-001-001-A01 AND DWG SH670-31950.  REPAIR CLASSIFIED AS MAJOR REPAIR.
